MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC - MAPLE GROVE IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number M001315051
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 10/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed (b)(4).
 
Event or Problem Description
Same case as mfr: 2134265-2017-10735.It was reported that a perforation occurred.A left atrial appendage (laa) closure procedure was being performed.A watchman® access system (was) along with an unspecified pigtail catheter were inserted into the patient's left atrium.The pigtail was removed since it was not able to gain adequate position in the laa.Then an imager ii angiographic catheter was advanced into the was when a minor perforation was observed.The patient remained stable.Heparin was reversed and vitamin k was ordered.The procedure was aborted.No further complications were reported and the patient status is fine.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that the imager catheter was extended beyond the was.

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7013690
Report Number2134265-2017-11353
Device Sequence Number956163
Product Code DQO
UDI-Device Identifier08714729355793
UDI-Public08714729355793
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model NumberM001315051
Device Catalogue Number31-505
Device Lot Number0000120018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2017
Supplement Date Received by Manufacturer11/09/2017
Initial Report FDA Received Date11/09/2017
Supplement Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR